Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Tooth ache, wisdom tooth - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   hello dr.
Doctor :  
Ok
User :   Rightnow i am in USA, came here on business travel, 2 weeks before
Doctor :  
Ok
User :   i am getting pain on my wisdom teeth
Doctor :  
Ok
User :   especially back side of the teeth...sometime time its bleeding while brushing
Doctor :  
Ok
User :   i have consulted local pharmacist here..;they have prescribed ipubrufen..but, not much help
User :   am getting pain for last 2 days
User :   today its little severe...
Doctor :  
Ok
User :   unable to speak..your guidance at this point is much appreciated
Doctor :   I think yiou have gingivitis

Doctor :  
because of some injury or infection to the gums
Doctor :  
Do you have bad tooth
Doctor :  
Do you have sensitive teeth?
User :   every 6 months i used to clean my teeth...no i do not hv bad teeth or something
User :   no sensitve either
Doctor :  
Use soft brush or use your finger to brush your teeth
User :   ok
Doctor :  
Use salt and do rub with the finger
User :   ok
Doctor :  
twice a day
User :   ok
Doctor :  
for next three day
User :   ok
Doctor :  
continue brushing twice a day though
User :   ok
Doctor :  
Tylenol DS tablet
Doctor :  
after rubbing the teeth and gums
Doctor :  
and having some food
Doctor :  
If these do not help any more in next three days you need to visit a local dentist
User :   ok doctor...i will follow this
User :   i hope i will get the above tablet here.
Doctor :  
Do you have any other query?
Doctor :  
Yes, the medications are OTC and you can get it at any pharmacy.
User :   Ok......i presume i hv developed this due to bad weather? bitterly cold here
User :   is this due to weather or...anything else?
Doctor :  
It could happen due to vitamin deficiencies, mild infection.
Doctor :  
The infection could have been due to the weather changes itself.
User :   oh...k....i hv vitamin D deficiency...am on tablet...
Doctor :  
It is more often due to vitamin b complex deficiency.
User :   ok..would you advice to take any vit-b tablets?
Doctor :   Yes, you may take vitamin b complex to.
Doctor :  
These are however to prevent the episodes.
Doctor :  
The pain relief would be from the tylenol DS tablet.
User :   ok...i presume pharmacist could suggest tab for that...
Doctor :   Yes.
Doctor :  
You can take any vitamin supplements.
User :   ok...tylenol is the pain reliever isn't?
Doctor :   Tylenol is for pain relief.
User :   ok...
Doctor :  
Follow it with a good health diet.
Doctor :  
Avoid hot and spicy food as this may aggravate the pain by local stimulation.
Doctor :  
Diet should contain plenty of vegetables.
Doctor :  
Have you followed?
User :   yes, doctor...i have understood all your advice
Doctor :  
Do you have any other query?
User :   i will follow the same
User :   no more query at this point.....thanks for your guidance...i feel little confident now...
Doctor :  
Please fill the feed back form too.
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   thanks a lot for your time
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor